Volumes-IJOPCM-2010 PDF Print E-mail
Friday, 12 March 2010 14:38

Volumes

     

Vol. 3. No. 1. March, 2010

Table of Contents

Inequalities and Monotonicity For The Ratio of Γp Functions

Valmir Krasniqi and Faton Merovci

Intuitionistic Fuzzy Continuity and Uniform Convergence

Bivas Dinda and T.K. Samanta

Fuzzy Membership Function Generation using

Particle Swarm Optimization

Kurniawan Eka Permana and Siti Zaiton Mohd Hashim

A Global Optimization Approach to Assimilate

the Initial Conditions into a SVAT Model

W. Bouarifi and N. Alaa

A Novel Approach for Detection and Elimination

of Automorphic Graphs in Graph Databases

R Vijayalakshmi, R Nadarajan, P Nirmala, and M Thilaga

An Ammensal -Enemy Species Pair With Limited and

Unlimited Resources Respectively- A Numerical Approach

K.V.L.N.Acharyulu and N.Ch. Pattabhi Ramacharyulu

A Three Species Ecosystem Consisting of a Prey, Predator and a Host Commensal to the Prey

N. Phani Kumar and N. Ch. Pattabhiramacharyulu

Semigroup Actions On Intuitionistic Fuzzy 2-Metric Spaces

N.Thillaigovindan, S.Anita Shanthi and S.Vijayabalaji

On Subordination and Superordination of New Multiplier Transformation

Aabed Mohammed and Maslina Darus

     

Vol. 3. No. 2. June, 2010

Table of   Contents

On The Poset Of Subhypergroups Of A Hypergroup

Marius Tarnauceanu

On Fixed Point Theorems in Fuzzy Metric Spaces

C. T. Aage and J. N. Salunke

Numbers Which Factor as Their Digital Sum Times a Prime

Amin Witno

Performance and Reliability-Driven Scheduling Approach

for Efficient Execution of Parallelizable Stochastic

Tasks in Heterogeneous Computing Systems

Ehab Y. Abdel Maksoud

Various Proofs for the Decrease Monotonicity of the Schatten’s Power Norm,

Various Families of R^n−Norms and Some Open Problems

Mustapha Raissouli and Iqbal H. Jebril

A Two Phase Service M/G/1 Vacation Queue With General Retrial Times and Non-persistent Customers

Kasturi Ramanath and K.Kalidass

Discrete Operator and Functional Means Can Be Reduced To The Continuous Arithmetic Mean

Mustapha Raissouli

Maximal and Minimal Surfaces of Factorable Surfaces in Heis3

Essin TURHAN and Gülden ALTAY

Local Ring at a Point of an Affine Algebraic Set and Zariski Topology

Y. Al-hiti

An Efficient Manual Optimization for C Codes

Mohammed Fadle Abdulla

On The Stability of An Ammensal- Enemy Harvested Species Pair With Limited Resources

K.V.L.N.Acharyulu  and N.Ch. Pattabhi Ramacharyulu

     

Vol. 3. No. 3. September, 2010

Table of Contents

Left Multipliers and Lie Ideals in Rings With Involution 

Oukhtite Lahcen

Operators of Minimal Norm Via Modified Green’s Function in Two-dimensional Elastic Waves

Belkacem SAHLI

Ideal Congruences on a C-algebra

S. Kalesha Vali, P. Sundarayya and U.M.Swamy

Events, Actions and Temporal Logic

Fatiha Mamache

Lacunary Interpolation by Quartic Splines with Application to Quadratures

Abbas Y. Al Bayati, Rostam K. Saeed and Faraidun K. Hama-Salh

       Bioinformatics Computing of Parametric Information Connected with Industrially

Important Bacteria

Sant Saran Mishra

       Quarter-Sweep Iteration for First Kind Linear Fredholm Integral Equations 

Mohana Sundaram Muthuvalu and Jumat Sulaiman

An Enemy- Ammensal Species Pair With Limited Resources –A Numerical Study

K.V.L.N.Acharyulu and N.Ch. Pattabhi Ramacharyulu

An Improved Parallel AGE Method to Solve Incomplete Blow-up

Problem through High Performance Computing System

Norma Alias, Md. Rajibul Islam, Nurul Ain Zhafarina Muhamad,

Noriza Satam and Norhafiza Hamzah

A Refined Solution to The Problem of Torsion of A Viscoelastic Anisotropic Reinforced Layer

M.N.M. Allam, N.A. El-Bedwehy, and R. Tantawy

Position Vectors of Spacelike Biharmonic Horizontal Curves with Spacelike Binormal

in Lorenzian Heisenberg Group Heis3

Essin TURHAN and Talat KÖRPINAR

 

Vol. 3. No. 4. December, 2010

Table of Contents

Adjoint of Sublinear Operators

Abdelmoumen TIAIBA

Fuzzy Quasidifferential Equations in Connection With       the Control Problems

A.V. Plotnikov and T.A. Komleva

Triple positive solutions for singular integral       boundary value problems1

Jiafa Xu, Zhilin Yang

Eigenvalue Equations For Nonnull Curve in Minkowski       Plane

Handan Balgetir Öztekin and Mahmut Ergüt

Boundary Value Problem For Fractional       Integro-Differential Equations With

Nonlocal Conditions

Mohammed M. Matar

Minimal Immersion and Harmonic Maps in Heisenberg       Group H2n+1

Essin TURHAN and Talat KÖRPINAR

Study of a Perturbed Transport Problem in a Bounded       Domain With a Convex Angle

Zaynab SALLOUM

 

On Fekete-Szegö Problems for Certain Subclass of Analytic Functions

Aabed Mohammed and Maslina Darus

Numerical Solution of Geothermal Heat Exchangers       Formulation

MOHAMMED AWWAD ALI AL-DABBAS

 

The Divide and Search Algorithm: An attack on the Discrete Logarithm Problem

Malek Jakob Kakish

Analysis of Shalat       Gait

Ahmad Yusairi Bani Hashim1, Noor Azuan Abu Osman, Wan Abu Bakar

Wan Abas, Lydia Abdul Latif

Optimal Strategy Analysis of an N-policy Twophase       MX/M/1 Gated Queueing System with Server Startup and       Breakdowns

V. Vasanta Kumar, B.V.S.N. Hari Prasad, K. Chandan

About One way of Encoding       Alphanumeric and Symbolic Information

Mohammed Al-Maitah

 

Learning-Based Document Image Super-Resolution with Directional Total Variation

Osama A. Omer

Lie Ideals and Generalized Derivations of Rings With Involution 

Oukhtite Lahcen

 

IJOPCM Vol.3. No. 4. December, 2010 (Proceedings MOMA 2009)

 [1] Optimization of the cost stock and transport in a multi-product one-level supply chain systems under probabilistic demand

S. Achchab, K. Tikito, and Y. Benadada, pp. 6-12

 [2] Revisiting quasi-convexity

M. Atteia, pp. 13-26

 [3] Study of Petrowsky system with incomplete data

A. Berhail, and A. Ayadi, pp. 27-36

 [4] Numerical study of two-dimensional incompressible Navier-Stokes equations in natural convection with nanouids

I. El Bouihi, and R. Sehaqui, pp. 37-47

 [5] Optimal harvesting policies for a _sh population model

M. El Hourmi, B. Bouayad, and E.H. El Mazoudi, pp. 48-57

 [6] Existence of bounded solutions for a nonlinear parabolic system with nonlinear gradient term

H. El Ouardi, pp. 58-68

 [7] Stabilized _nite element method for the Navier-Stokes problem

A. Elakkad, A. Elkhal_, and N. Guessous, pp. 69-83

 [8] Modeling of the orthotropic bridge's impact response

R. Lassoued, M. Ouchenane, and M. Guenfound, pp. 84-94

 [9] Global convergence of the quasi Newton BFGS algorithm with new nonmonotone line search technique

I.S. Latif, pp. 95-106

 [10] Optimization of an intense magnetic environment e_ect on the electrical characteristics of a MOS transistor

S. Latreche, S. Labiod, and G. Gontrand, pp. 107-114

 [11] Optimizing the spent by di_usion processes in intervals

M. Lefebvre, pp. 115-123

 [12] Delta-Nabla isoparametric problems

A.B. Malinowska, and D.F.M. Torres, pp. 124-137

 [13] On some nonlinear integral equation at the boundary in the potential method

H. Saker, and A. Djellit, pp. 138-148

 

 

 

 

Int. J. Open Problems Compt. Math., Vol. 3, No. 5, December 2010

ISSN 1998-6262; Copyright © ICSRS Publication, 2010

www.i-csrs.org

Table of Contents

1.  The Structure of Some Classes of Sasakian Manifolds with respect to the Quarter-Symmetric Metric Connection

D.G. Prakasha and A. Taleshian

2.  A Stochastic Model of Tumor Growth with Immune Response: Three Dimensional Cubic Lattice

Ankana Boondirek, Kanint Teerapabolarn and Wannapong Triampo

3.  On Equivalence of p-Adic 2-Norms in p-Adic Linear 2-Normed Spaces

B. Surender Reddy

4.  A note on analysis of Mammography Data

Benaki Lairenjam and Siri Krishan Wasan

5.  A Mixed Integer Convexity Result with an Application to an M/M/s Queueing System

Emre Tokgoz and Hillel Kumin

6.  Numerical Solution of System of Linear Integral Equations by using Legendre Wavelets

H. Jafari, H. Hosseinzadeh and S. Mohamadzadeh

7.  External Control Inputs of Lorenz System

Kreangkri Ratchagit

8.  Experimental Analysis for BLER / Data Transmission Parameters in Mobile Terminals for EDGE and WCDMA Networks

Montserrat Jiménez-Licea, Sergio Vidal-Beltrán and José Luis López-Bonilla

9.  The Invariant Subspace Problem and Its Main Developments

Mingxue Liu

10.  On a Concept of Nonuniform Exponential Instability of Evolution Operators in Banach Spaces

Nicolae Lupa

11.  Towards the analysis of Adhoc Routing Protocol in VANET Environment

Pranav Kumar Singh and Kapang Lego

12.  Peristaltic Flow of a Dusty Couple Stress Fluid in a Flexible Channel

S. Ravi Kumar, D. Prabhakar Yadhav, G. Kathyayani, R. Siva Prasad and G. Prabhakara Rao

13.  $N\_\ K$ Algorithm to Lay Milk Line for Transporting Maximum Capacity Through Shortest Route

T. Karpagam, V. Navaneetha Kumar and N. Arunsankar

14.  A New Approach for Finding an Optimal Solution for Integer Interval Transportation Problems

V.J. Sudhakar and V. Navaneetha Kumar

15.  Fixed Point Theorems of Compatible Mappings of Type(R) in Metric Spaces

Yumnam Rohen

16.  Common Fixed Point Theorems for Hybrid Pairs of Occasionally Weakly Semi Compatible Maps

Yogesh Kumar Vijaywar, N.P.S. Bawa and Praveen Kumar Shrivastava

17.  Nonlinearity and Cepstral/Mel Cepstral Measure of the Spectral Characteristics of Assamese and Bodo Phonemes

Sanjib Kr. Kalita

18.  New Families of Odd Graceful Graphs

S.K. Vaidya and B. Lekha

19.  The Line n-Sigraph of a Symmetric n-Sigraph-III

P. Siva Kota Reddy, V. Lokesha  and  Gurunath Rao Vaidya

20.  A Comparative Study for Identification of Sex of the Speaker with Reference to Bodo Vowels

M.K. Deka, S.K. Kalita and S.K. Sarma

21.  Regular Quasi-$\Gamma$-absorbent in $\Gamma$-Groupoid-lattices

Yengkhom Satyendra Singh and Mohd. Rais Khan

22.  Some Generalized Difference Sequence Spaces Defined by Orlicz Function in a Seminormed Space

Yurdagul Acar and Ayhan Esi

23.  Natural Convection Heat Transfer in a Vertical Conical Annular Porous Medium

D. Prabhakar Yadhav, R. Siva Prasad and S. Ravikumar

24.  Prime Cordial Labeling For Some Cycle Related Graphs

S K Vaidya and P L Vihol

 

 

 

 

Last Updated on Thursday, 02 February 2012 01:48